# SDR WX0A2023020331724

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 46,504 hours, 35,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 882838
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU TEST SHOWS FAULT FOR 13WL BATTERY / REMOVED AND REPLACED EPSU BATTERY (13WL), OPS CHECK GOOD, IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A"
